# SDR UALA2013032201793

- Difficulty date: March 22, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,180 hours, 11,292 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 60B4005715
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING SLIDE LIGHT INOPERATIVE.   FOUND TWO STUDS BROKEN OFF FROM WIRE BUNDLE. RECRIMPED 6V AND GROUND LUGS.  SECURED WIRING AT L1165 AND OPS NORMAL, SECURED LIGHT ASSY INTO PANEL.
